RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 202, Number 12  


Boundary regularity of Nevanlinna domains and univalent functions in model subspaces
A. D. Baranov, K. Yu. Fedorovskiy
3
An estimate for the sum of a Dirichlet series in terms of the minimum of its modulus on a vertical line segment
A. M. Gaisin, Zh. G. Rakhmatullina
23
Bounds for the moduli of continuity for conformal mappings of domains near their accessible boundary arcs
E. P. Dolzhenko
57
On the measure of conformal difference between Euclidean and Lobachevsky spaces
V. A. Zorich
107
Variation of the equilibrium energy and the $S$-property of stationary compact sets
A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin
113
Expanding the reciprocal of an entire function with zeros in a strip in a Kreǐn series
V. B. Sherstyukov
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019